# SDR DXTA2015100106098

- Difficulty date: October 2, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 750
- Aircraft serial: 7500149
- Aircraft time: 13,707 hours, 8,356 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Unknown
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE SPONGY.  TAKES ABOUT 2 INCHES OF BRAKE TRAVEL BEFORE BRAKES CAN BE ENGAGED.    INSPECTED BRAKES, PERFORMED BLEEDING PROCEDURE, TAXI ACFT.  OPS & LEAK CHECKED SATISFACTORY.  SERVICED HYD SYS AS REQUIRED.  NO FURTHER DEFECTS NOTED IAW AMM 32-42-00 & 12-10-15.
